A fixed point theorem for branched covering maps of the plane

Tom 206 / 2009

Alexander Blokh, Lex Oversteegen Fundamenta Mathematicae 206 (2009), 77-111 MSC: Primary 54H25; Secondary 37C25, 37B45. DOI: 10.4064/fm206-0-6

Streszczenie

It is known that every homeomorphism of the plane which admits an invariant non-separating continuum has a fixed point in the continuum. In this paper we show that any branched covering map of the plane of degree $d, |d|\le 2$, which has an invariant, non-separating continuum $Y$, either has a fixed point in $Y$, or is such that $Y$ contains a minimal (in the sense of inclusion among invariant continua), fully invariant, non-separating subcontinuum $X$. In the latter case, $f$ has to be of degree $-2$ and $X$ has exactly three fixed prime ends, one corresponding to an outchannel and the other two to inchannels .

Autorzy

  • Alexander BlokhDepartment of Mathematics
    University of Alabama at Birmingham
    Birmingham, AL 35294-1170, U.S.A.
    e-mail
  • Lex OversteegenDepartment of Mathematics
    University of Alabama at Birmingham
    Birmingham, AL 35294-1170, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek